# SDR AWXA200501582

- Difficulty date: December 2, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 20,055 hours, 7,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC4 CHECK DISCOVERED CORROSION ON THE RT IB SEAT TRACK AT FR 39+5 INCH AND Y-765.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW  SRM 53-31-15 FIG 101, PAGE 102.  REMOVED AND INSTALLED NEW SEAT TRACK BETWEEN FR 36 AND FR 41, ALSO AT Y-765 IAW SRM 51-42-11.
